Mango replied the topic: Hot poker through the brain
Last night I had a horror headache, which was less a headache and more a hot poker being shoved slowly through my brain.
Ouch. So I will talk to my doc about that tomorrow.
I do have a question, does anyone here also have psorosis? I will ask the doc if there is a link of Lyrica effecting Psorosis.
Mine has been driving me mad today. I've had to slather cream on the sores like five times all ready today. Will probably need a few more times before the day is through. Anyway, anyone with any insight would be welcome.
He said the hot poker is indeed a side effect, and wants me to keep track of when that particular delight happens.
He said there is no known effect on psorosis, but it is highly possible. It could also simply be a bad flare up due to the stress of the new med. Either way he gave the stronger cream and we'll look it again in two weeks.
He said with what we are already doing with my diet regieme (which doesn't include donuts) we should be able to counter the weight gain side effect.
He's happy for me to stay at 50mg at night for now. Slowly, slowly he said.
Otherwise he was happy with progress.
I really do like my doc, he's one of the good ones.
So same old, same old. And continue the same until I see him in two weeks.
"It's time to play the game" HHH
Last Edit: 11 months 3 weeks ago by Mango. Reason: Spelling error
Lots of luck with preventing the weight gain. I hope it works. I have only had 75mg once a day as I said, but have had to put up with a 12 kg weight gain from 96 to 108 kg. Really p'ees me off I can tell you. And I have a very good clean diet, which according to the nutritionist, was better than hers.
I would love to get rid of this 28 kg that I have on my body that is all there because of damn drugs. Grrrrrrr!
I wish the ring (this Chronic Pain) had never come to me. I wish none of this had happened. (Frodo Baggins)
So do all who live to see such times. But that is not for them to decide. All we have to decide, is what to do with the time that is given to us. (Gandalf the Grey)
Hi pete ,
I'm complaining about putting on about 8 kg now and I'm on 300mg twice a day and still if I have a big day such as the conference my legs have the sunburn burning hell out of my legs I have to lay down for about an hour before having a shower.
I'll take a couple of your kilos for a week or two haha
as long as I wake up alive I'm happy
Because it could be worse